# SDR CKSA98568

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1960-1972
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1960, STR 49R, 5 AREA ABOVE AND BELOW SKIN BUTT JOINT, SKIN IS BULGING AROUND FASTENERS.  DISASSEMBLED FOR INSPECTION IAW BOEING CPM D6-41910 SEC 53-30-47 PART III.  REPAIRED IAW CKF-AMD-095 SUPP SHEET 1.  FOUND DURING ACCOMPLISHMENT OF C D AND CPCP AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, CORROSION TASK CARD NUMBER C53-100-01-06.
